厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

Contact: Weiping Yan (闫卫平), E-mail: yanwp@xmu.edu.cn

School of Mathematical Sciences, Xiamen University, 361005

Research Interests:

1.Dynamical Systems & Its Application In Differential Equations;

2.Mathematics in GR;

3.Functional Analysis and Applications;

Working experiences: 

2015.08--              Associate Professor, School of Mathematical Sciences, Xiamen University, P,R, China

2014.10--2015.08   Assistant Professor, School of Mathematical Sciences, Xiamen University, P.R. China
 
2012.01--2014.10   Assistant Professor,  College of Mathematics, Jilin University,  P.R. China

2012.01--2013.12   Postdoctor, Beijing International Center for Mathematical Research, Peking University.

Education:

2006.09--2011.12  Ph.D., College of Mathematics, Jilin University, P.R. China. 

2010.09-2011.08    Joint Ph.D., Department of Mathematics, University of Kansas. 
 
Publications:
 
1.  Life span of solutions to wave equations on de Sitter spacetime. To appear in Proc. Roy. Soc. Edinburgh Sect. A. 
 
2. The motion of closed hypersurfaces in the central force fields. J. Differential. Equations. 261 (2016) 1973-2005
 
3. Large data existence result for the steady full compressible magnetohydrodynamic flows in three dimensional. Ann. Math. Pura Appl. 195 (2016)1-27 
 
4. Hopf-bifurcation theorem and stability for the magnetohydrodynamic equations. Topol. Method Nonlinear Anal. 46(1)  (2015) 471-493 
 
5. Existence of weak solutions to the three dimensional density-dependent generalized incompressible magnetohydrodynamic flows. Discrete Contin. Dyn. Syst. A. 35 (2015) 1359-1385 
 
6. On weak-strong uniqueness property for full compressible magnetohydrodynamics flows. Cent. Eur. J. Math. 11 (2013) 2005-2019 
 
7. Motion of compressible magnetic fluids in T^3. Electron. J. Differential Equations. 2013, No. 232, 29pp 
 
8. Stochastic Fitzhug-Nagumo systems with delay. Taiwanese J. Math. 16 (2012), 1079-1103
    (with X. Lu)
 
9. Random attractors for first order stochastic retarded lattice dynamical systems. J. Math. Phys. 51 (2010) no 3, 032702, 17pp
   (with Y.Li and S.G. Ji)
 
10. Nonlinear stability for the three dimensional incompressible flow of nematic liquid crystals. Appl. Math. Lett. 39 (2015) 42-46
     (with H.Y. Li)  
 
11. The existence of standing wave for the discrete coupled nonlinear Schrodinger lattice. Phys. Lett. A. 374 (2010) 1690-1693
     (with L.Liu and Z. Xin) 
 
12. Random attractors for stochastic discrete Klein-Gordon-Schrodinger equations. Phys. Lett. A. 373 (2009) 1268-1275
     (with S.G. Ji and Y. Li) 
 
 
 
 
 
 
 
 
 
 
 
 
简介
 
系别:
数学与应用数学系
办公室:507
教师:闫卫平
职称:副教授
职务:教师
Phone:2580756
Email:
yanwp@xmu.edu.cn
研究方向:
动力系统与几何分析